Health knowledge made personal
Join this community!
› Share page:

How can I ease the side effect of constipation when I have cancer treatment?


Posted by Be Well

How can I ease the side effect of constipation when I have cancer treatment?
 
Answers (1)
Sort by: Newest first | Oldest first

Always speak to your doctor, nurse or specialist if you have constipation after receiving cancer treatment.

Check with them whether it is a good idea to make changes to your diet. If they are satisfied that it will not affect your cancer or cancer treatment, you may find the following suggestions helpful:

  • Eat more fiber, such as whole wheat bread and pasta, cereals, and raw fruit and vegetables.
  • Drink plenty of fluids - prune juice and warm drinks can be helpful.
  • Try some gentle exercise if possible.

Further information:

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: